MAUDE Adverse Event Report: SPECIALTY SILICONE FABRICATORS (TRELLEBORG) LENSX LASER SYSTEM; OPHTHALMIC FEMTOSECOND LASER

SPECIALTY SILICONE FABRICATORS (TRELLEBORG) LENSX LASER SYSTEM; OPHTHALMIC FEMTOSECOND LASER
Model Number 550
Medical Device Problem Code Suction Failure (4039)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/25/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A review of the device history record traceable to the reported lot number indicates that the product was processed and released according to the product¿s acceptance criteria.Nine opened patient interfaces (pi¿s) were returned and visually inspected.The tubing was found partially detached from the cone assembly.Adhesive residue was observed in the suction ring ports and on the tubing, however, based on the condition of the detached tubing, it appeared insufficient adhesive was used to attach the tubing to the cone assembly.The root cause is related to the manual application process of adhesive to the bonded joints during assembly of the tubing to the cones.The manufacturer internal reference number is: (b)(4).
 
Event or Problem Description
A facility representative reported during flap procedure, the patient interface (pi) released vacuum approximately half way through the procedure.The operation was stopped and it was decided to not continue with the refractive part of the treatment.Additional information received stated there was no patent harm.The patient will probably have additional treatment to complete the flap in three to four weeks.

Brand Name
LENSX LASER SYSTEM
Common Device Name
OPHTHALMIC FEMTOSECOND LASER
Manufacturer (Section D)
SPECIALTY SILICONE FABRICATORS (TRELLEBORG)
2761 walnut ave
tustin CA 92780
MDR Report Key11516401
Report Number1644019-2021-00167
Device Sequence Number4046925
Product Code OOE
UDI-Device Identifier00380659981630
UDI-Public00380659981630
Combination Product (Y/N)N
Initial Reporter CountryHR
PMA/510(K) Number
K101626
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 03/18/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date10/31/2021
Device Model Number550
Device Catalogue Number8065998163
Device Lot Number2339481H
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer03/16/2021
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 03/01/2021
Initial Report FDA Received Date03/18/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age46 YR